# SDR WX0A2024051732044

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N211NV
- Make and model: Airbus A320-214
- Aircraft serial: 5442
- Aircraft time: 31,255 hours, 19,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F.A. REPORTS DIFFUSER LENSE FOR EMERGENCY OVERHEAD DOOR LIGHT IS UPSIDE DOWN. / REMOVED AND REINSTALLED LENSE CORRECTLY REF. AMM 33-51-11-000/400-001-A"
